Pacific Journal of Mathematics

Canonical extensions of measures and the extension of regularity of conditional probabilities.

Louis H. Blake

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 25-31.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968414

Mathematical Reviews number (MathSciNet)
MR0307284

Zentralblatt MATH identifier
0246.60001

Subjects
Primary: 60A10: Probabilistic measure theory {For ergodic theory, see 28Dxx and 60Fxx}
Secondary: 28A10: Real- or complex-valued set functions

Citation

Blake, Louis H. Canonical extensions of measures and the extension of regularity of conditional probabilities. Pacific J. Math. 41 (1972), no. 1, 25--31. https://projecteuclid.org/euclid.pjm/1102968414


Export citation

References

  • [1] L. H. Blake, The Preservation of Regularity of Conditional Probabilities, Doctoral Dissertation, University of Maryland, 1969.
  • [2] P. R. Halmos, Measure Theory, Eleventh Printing, D. Van Nostrand Company, Inc., Princeton, New Jersey, 1966.
  • [3] M. Loeve, Probability Theory, Third Edition, D. Van Nostrand Company, Inc., Pri-
  • [4] E. Marczewski and J. Los, 'Extensionsof measure,' Fund. Math., 36, pp. 267-276.